# SDR UHLA2013120300653

- Difficulty date: December 3, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 23,447 hours, 13,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE OF SHEAR PANEL FRAMES 87-88 AROUND VARIOUS SCREW HOLES AND RIVETS IN R2 DOOR AREA. R & R SHEAR PANEL.
